ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Strattera
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Strattera (Atomoxetine HCI)

Reply
 
Thread Tools Display Modes
  #1  
Old 04-22-14, 12:29 PM
cdc482 cdc482 is offline
Jr Member
 

Join Date: Apr 2014
Location: FALLS CHURCH
Posts: 13
Thanks: 2
Thanked 1 Time in 1 Post
cdc482 is on a distinguished road
Will side effects come back with dosage increase?

Hi all,

I've been taking strattera 40 mg for 10 days. My body finally got used to the medicine and I am no longer experiencing the horrible side effects of nausea, upset stomach, and headaches.

My doctor wants to up the dosage to 80 mg. If I do this, will I have to go through the nausea and headaches side effects again? Or has my body already gotten used to the medicine?
Reply With Quote
  #2  
Old 04-22-14, 12:33 PM
namazu's Avatar
namazu namazu is offline
Contrapunctual Moderator
 
Join Date: Nov 2009
Location: Northern Hemisphere
Posts: 14,345
Thanks: 64,208
Thanked 20,679 Times in 10,402 Posts
namazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond repute
Re: Will side effects come back with dosage increase?

The side effects may return with a dose increase.

In my experience, eating a large-ish, protein-filled meal just before taking the Strattera helped reduce the nausea.

Some people also take it at night so they can basically sleep through it, or split the dose so they're not taking it all at once (e.g. a 40mg pill in the AM and another at night).

Check with your doctor about those possibilities if you're concerned.
Reply With Quote
The Following User Says Thank You to namazu For This Useful Post:
Bonbon (08-17-14)
  #3  
Old 05-13-14, 09:05 PM
cdc482 cdc482 is offline
Jr Member
 

Join Date: Apr 2014
Location: FALLS CHURCH
Posts: 13
Thanks: 2
Thanked 1 Time in 1 Post
cdc482 is on a distinguished road
Smile Re: Will side effects come back with dosage increase?

Update: side effects came back extremely mildly. All in all, it was a very easy adjustment!
Reply With Quote
Sponsored Links
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Adderall side effect question sywi Adderall 110 10-21-16 01:43 PM
Risperdal NightStar Anti-Psychotics 15 10-01-14 04:13 PM
What implies too high of a dose? Are these normal side effects? Shadowcloak Dexedrine/Dextrostat 3 04-20-11 12:25 PM
Is my dosage right for me? Having weird side effects odsybmx734 Adderall 4 08-14-09 08:09 PM
Dosage & Side Effects adirgeforher Concerta 2 06-17-09 01:31 AM


All times are GMT -4. The time now is 05:27 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums